# SDR SWAA2013090619933

- Difficulty date: August 13, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6977864
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER ANGLE CRACKED BETWEEN STATION 927 TO STATION 947, BL 0.  R&R ANGLE IAW SRM & DRAWING.
